# SDR ASAA2021100136366

- Difficulty date: October 1, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,562 hours, 16,444 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 146A750124
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT, RH TIE-DOWN FITTING HAS CORROSION AT BS727F.DOT:V664. GROUNDED - YES. REMOVED CORROSION FROM AFT CARGO FLOOR SUPPORT TIE DOWN AT BS727F PER B737-800 SRM 53-00-53-1A-2; REMOVED 0.050 MAX DEPTH ALLOWED 0.040;FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2-4-B-(2): REPAIRED TRACK PER B737-800 SRM 53-00-53-2R-3; THIS CARD WORKED IN CONJUNCTION WITH CUSTOMER CARD G1606017DOT REMOVED.
